Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Prescribed 30mg of Adderall IR, have hard crash, feel spaced out at night. Any other medication ?

I am prescribed 30mg of Adderall IR per day, 20mg I take in the morning, 10mg I take after lunch. This prescription is what I need to focus and work throughout the day. However, at night, I experience a hard crash and I feel spaced out. During this crash I also find myself using chewing tobacco, which is something I never crave when I am not taking Adderall. Is there any healthier way to deal with this crash? Should I talk to my doctor about trying other medications? Thanks for the help.
Asked On : Sun, 10 Feb 2013
Answers:  1 Views:  96
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
Adderal is a mild pain killer. If the pain is a mild one then you can switch to a lighter pain killer like acetaminophen and see if it provides the desired relief. Adderal can cause an addiction potential.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. Praveen Tayal
Answered: Thu, 27 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor